Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 86 of 88 found articles
 
 
  Trans-Sasakian Manifolds Homothetic to Sasakian Manifolds
 
 
Title: Trans-Sasakian Manifolds Homothetic to Sasakian Manifolds
Author: Deshmukh, Sharief
Appeared in: Mediterranean journal of mathematics
Paging: Volume 13 (2015) nr. 5 pages 2951-2958
Year: 2015
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 86 of 88 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands